Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 375, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 3, 2011, 7:26 PM CDT for Catahoula Parish, Concordia Parish, Louisiana. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2011, 7:26 PM CDT (00:26 UTC)
- Expired
- Jun 3, 2011, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Concordia Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:26 PM CDT | TSTM WND DMG | Clayton, LA | MULTIPLE TREES DOWNED IN THE AREA...ONE TREE WAS BLOCKING THE ROAD...ANOTHER TREE FELL ON A HOME |
| Jun 3, 7:37 PM CDT | TSTM WND DMG | 2 N Frogmore, LA | SEVERAL TREES AND POWER LINES DOWN ALONG HWY 566. |
| Jun 3, 8:00 PM CDT | TSTM WND DMG | Jonesville, LA | SEVERAL TREES AND POWER LINES DOWNED ACROSS THE CITY...SOME LINES DOWNED ACROSS HOUSES. |
| Jun 3, 8:05 PM CDT | TSTM WND DMG | 2 Wsw Wallace Ridge, LA | POWER LINES DOWNED...AND A POWER POLE WAS BLOWN DOWN ALONG STATE HIGHWAY 923 BETWEEN JONESVILLE AND HARRISONBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1828 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2085 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073
WUUS54 KJAN 040026
SVRJAN
LAC025-029-040115-
/O.NEW.KJAN.SV.W.0375.110604T0026Z-110604T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CDT FRI JUN 3 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
NORTHWESTERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF FERRIDAY...
* UNTIL 815 PM CDT
* AT 726 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLAYTON MOVING NORTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FROGMORE...LEE BAYOU...WILDSVILLE...JONESVILLE AND WALLACE RIDGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3193 9182 3192 9180 3188 9178 3190 9172
3188 9165 3177 9155 3174 9150 3152 9158
3160 9188
TIME...MOT...LOC 0026Z 122DEG 16KT 3170 9158
$$
CME1 follow-up statement
761
WWUS54 KJAN 040041
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
741 PM CDT FRI JUN 3 2011
LAC025-029-040115-
/O.CON.KJAN.SV.W.0375.000000T0000Z-110604T0115Z/
CATAHOULA LA-CONCORDIA LA-
741 PM CDT FRI JUN 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN CONCORDIA AND NORTHEASTERN CATAHOULA PARISHES...
AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR FROGMORE MOVING NORTHWEST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILDSVILLE...SICILY ISLAND...JONESVILLE...WALLACE RIDGE AND
HARRISONBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3193 9182 3192 9180 3188 9178 3190 9172
3188 9165 3177 9155 3174 9150 3152 9158
3160 9188
TIME...MOT...LOC 0042Z 122DEG 16KT 3161 9172
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:30 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 3, 3:30 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI JUN 3 2011
.POTENTIALLY RECORD BREAKING HEAT CONTINUES...
.DISCUSSION...ALTHOUGH READINGS THIS MORNING STARTED OUT A LITTLE
COOLER THAN YESTERDAY THIS MORNING...THIS AFTERNOON HAS STILL TURNED
OUT TO BE A HUMID SCORCHER. RIGHT NOW HEAT INDEX VALUES ARE RANGING
FROM 100 TO 106 ACROSS THE ARKLAMISS WITH A RECORD HIGHS SET ALREADY
AT HBG AND GWO. THERE IS ALSO A GOOD CHANCE RECORDS WILL AT LEAST BE
TIED IN THE NEXT HOUR TO AN HOUR AND A HALF AT MEI AND TVR. A FEW
ISOLATED STORMS ARE GETTING GOING ACROSS CENTRAL AND SOUTHERN AL AS
I WRITE...AND HIRES WRF MODELS SUGGEST THIS ACTIVITY MAY LOOSELY
ORGANIZE AND SWEEP INTO SOUTHEAST MS NEAR THE I-59 AND HIGHWAY 98
CORRIDORS IN 2 TO 3 HOURS OR SO. HAVE INCLUDE 10 TO 20 POPS THERE
INTO THIS EVENING AND HIGH MICROBURST POTENTIAL IN THE HOT
ENVIRONMENT WILL MEAN WE WILL BE WATCHING THE STORMS VERY CLOSELY ON
RADAR. EXPECT ISOLATED STORMS IN THE SOUTHEAST TO BE GONE BY 9 TO 10
PM WITH MOSTLY CLEAR SKIES AND LIGHT WINDS TONIGHT ALLOWING FOR LOWS
RANGING FROM 70 TO 75 DEGREES.
OVER THE WEEKEND THE OVERALL WEATHER SITUATION DOES NOT LOOK TO
CHANGE MUCH...UNFORTUNATELY. THE HOT RIDGE OF HIGH PRESSURE ALOFT
WILL BE CENTERED GENERALLY TO OUR NORTHWEST...ALTHOUGH IT WILL
MEANDER A LITTLE THROUGH EARLY NEXT WEEK. REGARDLESS OF PRECISE
LOCATION...LOW LEVEL FLOW WILL MOSTLY BE "OFFSHORE" AND THEREFORE
VERY HOT. SOME INTERACTION OF MORE-TYPICAL SEABREEZE RELATED
SOUTHERLY FLOW WORKING INTO THE SOUTHERN ZONES IN THE AFTERNOON WILL
SET UP A CONVERGENCE ZONE AND THE LATTER SHOULD BE A TRIGGER FOR
ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT MAINLY SOUTH OF I-20
BOTH AND SATURDAY AND SUNDAY AFTERNOONS AND EVENINGS. AS IS THE CASE
TODAY...THERE WILL BE DAMAGING WIND POTENTIAL THROUGH MICROBURST
PROCESSES WITH ANY STORMS THAT DEVELOP OVER THE WEEKEND.
OTHERWISE...LOOK FOR TEMPERATURES AND HUMIDITY LEVELS THROUGH THE
WEEKEND TO BE ON PAR WITH YESTERDAY AND TODAY. FOR THOSE THAT MAY
JUST BE GETTING BACK IN TOWN...THAT MEANS OPPRESSIVE HEAT INDEX
VALUES AND ACTUAL HIGH TEMPERATURES NEAR (OR SLIGHTLY ABOVE) RECORD
LEVELS.
IN CONSIDERATION OF THE CONTINUING HEAT WE HAVE EXTENDED THE HEAT
ADVISORY ALL THE WAY THROUGH SUNDAY AFTERNOON. WE ARE ACTUALLY
FALLING A LITTLE SHORT OF FULLY MEETING CRITERIA FOR THE ADVISORY IN
TERMS OF LOW TEMPERATURES...BUT IT IS CLOSE AND THE
NEAR-UNPRECEDENTED LEVEL OF THE EARLY HEAT IS TIPPING THE SCALES IN
FAVOR OF GOING WITH THE ADVISORY.
MODEL ENSEMBLES DO OFFER SOME HOPE FOR THE RIDGE SLOWLY BREAKING
DOWN A LITTLE OVER THE COURSE OF NEXT WEEK. THIS WOULD EVENTUALLY
RESULT IN BETTER AND MORE WIDESPREAD RAIN CHANCES AND SOMEWHAT
COOLER TEMPERATURES (ALTHOUGH PROBABLY NO RELATED DECREASE IN
HUMIDITY). BUT...EVEN THOUGH THE UPPER LEVEL RIDGE FEATURE DOES SHOW
SOME SIGNS OF WEAKENING IN THE MODELS AS EARLY AS MONDAY...IT MAY
TAKE AT LEAST A FEW DAYS TO SEE ANY REAL-WORLD DIFFERENCE IN THE
HEAT ON THE GROUND. /BB/
&&
.PREV DISCUSSION... /ISSUED 410 AM CDT FRI JUN 3 2011/
LONG TERM...(SUNDAY THROUGH FRIDAY) THE LATEST GFS...EURO AND
ENSEMBLES SEEM TO NEGATE THE AFFECTS OF THE UPPER LOW TO THE SOUTH
FOR THE PERIOD. THE MODELS DO TRY TO BRING A WEAK UPPER FEATURE AT
200-300 MB FOR THE MIDDLE OF NEXT WEEK...BUT ITS DIFFICULT TO TRACK
THOSE FEATURES FROM DAY TO DAY. PREFER THE SOLUTION OF A SERIES OF
SUBTLE SHORTWAVES ROTATING AROUND THE MEAN RIDGE ON THE EAST AND
SOUTH SIDES SEEMS TO BE A REASONABLE MODEL ROUTE FOR NOW. THESE WEAK
SHORTWAVES COULD PRODUCE SOME ISOLATED SEVERE WEATHER EVENTS...AS
NOTED BY A WEAK SHORTWAVE ROTATING AROUND THE MEAN RIDGE LAST
EVENING. THIS FEATURE PRODUCED SOME ISOLATED SEVERE STORMS THAT
AFFECTED THE SOUTHWEST PORTION OF THE ARKLAMISS REGION WITH SOME
DAMAGING WINDS. AS NOTED ABOVE WITH THESE SUBTLE SHORT WAVES IF THIS
SHOULD COME TO BE...WE WILL HAVE SOME DECENT LAPSE RATES...
DCAPES...K-INDEXES OF AROUND 40...INVERTED V SOUNDINGS FOR MICRO
BURST POTENTIAL..AND PRECIPITABLE WATER OF 1.8 TO AROUND 2.0 INCHES.
IF THESE STORMS MATERIALIZE SOME ADDITIONAL ISOLATED SEVERE STORMS
MAY BE POSSIBLE WITH SOME SEVERE WINDS. THIS PRECIPITABLE WATER
SHOULD INCREASE CLOUD COVER SOME AND HAVE SOME LIMITED EFFECTS ON
AFTERNOON HIGHS. THE GFS DOES SHOW SOME HIGHER QPF ACROSS THE REGION
THAN THE EURO THROUGH THE PERIOD. BUT WITH THE STRONG SUBSIDENCE
FROM THE MEAN RIDGE...COVERAGE WILL BE ISOLATED AT BEST WITH A LACK
OF A LIFTING MECHANISM. SO WILL KEEP THE POPS ON THE TEEN ISOLATED
SIDE WITH THE MEAN RIDGE KEEPING PRECIP COVERAGE TO A MINIMUM. MADE
SOME ADJUSTMENTS TO MEX POPS.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE EXTENDED
PERIOD. HEAT INDEXES WILL RANGE FROM 98 TO 105. FOR DAYTIME HIGHS
WENT WITH A BLEND OF HIGH ENSEMBLE GUIDANCE...MEX AND MOS GUIDANCE.
GENERALLY FOLLOWED A BLEND OF GMOS...MEX MOS AND ENSEMBLE GUIDANCE
FOR LOWS. /17/
&&
.AVIATION...SCT CU 4-6KFT WILL CONTINUE TO DEVELOP THIS AFTERNOON
AND THEN DISSIPATE THIS EVENING AFTER SUNSET. ISOLATED TSTMS WILL BE
POSSIBLE IN THE SOUTH BY LATE AFTERNOON INTO EARLY EVENING. ANY
STORM THAT DEVELOP WILL HAVE THE POTENTIAL FOR WIND GUSTS AROUND 60
MPH. TSTM CHANCES WILL END BY LATE EVENING AND SKIES WILL BE CLEAR
OVERNIGHT. AREAS OF LIGHT FOG WILL LIKELY REDEVELOP BY 09Z AND LAST
UNTIL 13Z RESULTING IN MVFR VISIBILITIES AT MOST SITES AGAIN. HIGH
PRESSURE SURFACE AND ALOFT WILL SHIFT SLIGHTLY EAST OF THE AREA
SATURDAY. THIS WILL RESULT IN LIGHT NE TO EAST WINDS. ISOLATED LATE
AFTN AND EARLY EVENING TSTMS WILL BE POSSIBLE WITH WIND GUSTS TO 60
MPH. /22/
&&
.CLIMATE...
RECORD HIGHS FOR JUNE 3:
GREENVILLE....100
GREENWOOD......96
JACKSON.......102
VICKSBURG......96
MERIDIAN.......99
HATTIESBURG....96
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 100 72 100 / 9 9 9 9
MERIDIAN 69 99 70 99 / 9 9 9 11
VICKSBURG 70 99 71 99 / 8 8 8 8
HATTIESBURG 70 99 71 98 / 17 15 14 18
NATCHEZ 70 96 71 96 / 9 16 16 13
GREENVILLE 72 100 72 100 / 4 5 5 6
GREENWOOD 71 99 71 99 / 4 6 6 6
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR MSZ018-019-025>066-
072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR ARZ074-075.
&&
50/22/17Hazardous weather outlook, Jun 3, 2:57 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT FRI JUN 3 2011 ARZ074-075-LAZ007>009-MSZ018-019-025>046-042000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 257 PM CDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A HEAT ADVISORY IS IN AFFECT THROUGH SATURDAY. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON. THIS WILL PRODUCE HEAT STRESS ON THOSE EXPOSED TO THESE CONDITIONS FOR AN EXTENDED PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY A HEAT ADVISORY REMAINS IN AFFECT UNTIL 7 PM SUNDAY EVENING. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS AGAIN SUNDAY AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT SUNDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ015-016-023>026-MSZ047>066-072>074-042000- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND SOUTH OF INTERSTATE 20. THE GREATEST RISK WILL OCCUR OVER AREAS ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE ALONG WITH QUARTER SIZE HAIL. A HEAT ADVISORY IS IN AFFECT THROUGH SATURDAY. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON. THIS WILL PRODUCE HEAT STRESS ON THOSE EXPOSED TO THESE CONDITIONS FOR AN EXTENDED PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING SATURDAY ALONG AND SOUTH OF INTERSTATE 20. THE GREATEST RISK WILL OCCUR OVER AREAS ALONG AND SOUTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE ALONG WITH QUARTER SIZE HAIL. A HEAT ADVISORY REMAINS IN AFFECT UNTIL 7 PM SUNDAY EVENING. RECORD HIGH TEMPERATURES IN THE UPPER 90S TO 100 DEGREES COMBINED WITH HIGH HUMIDITY WILL RESULT IN HEAT INDEX VALUES ABOVE 105 DEGREES AT SOME AREAS AGAIN SUNDAY AFTERNOON. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT SUNDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Jun 3, 6:03 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 603 PM CDT FRI JUN 3 2011 MSZ054-032335- COPIAH MS- 603 PM CDT FRI JUN 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER HAZLEHURST AT 603 PM CDT...MOVING WEST AT 10 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3180 9058 3202 9051 3193 9022 3176 9029 TIME...MOT...LOC 2303Z 108DEG 10KT 3187 9035 CME
Special weather statement, Jun 3, 6:39 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 639 PM CDT FRI JUN 3 2011 LAZ026-MSZ060-040000- CONCORDIA LA-ADAMS MS- 639 PM CDT FRI JUN 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER NATCHEZ AT 640 PM CDT...MOVING WEST AT 15 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL ADAMS COUNTY...AND NORTHEASTERN CONCORDIA PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3152 9163 3172 9155 3162 9127 3145 9133 TIME...MOT...LOC 2340Z 108DEG 11KT 3157 9140 CME
Special weather statement, Jun 3, 6:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 645 PM CDT FRI JUN 3 2011 MSZ054-040015- COPIAH MS- 645 PM CDT FRI JUN 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF GLANCY AT 646 PM CDT...MOVING WEST AT 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL COPIAH COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3174 9069 3196 9067 3194 9037 3176 9040 TIME...MOT...LOC 2346Z 085DEG 12KT 3185 9047 CME
Special weather statement, Jun 3, 6:52 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 652 PM CDT FRI JUN 3 2011 MSZ059-040010- JEFFERSON MS- 652 PM CDT FRI JUN 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF FAYETTE AT 652 PM CDT...MOVING WEST AT 20 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WESTERN JEFFERSON COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3170 9127 3187 9121 3184 9102 3166 9105 TIME...MOT...LOC 2352Z 098DEG 15KT 3177 9114 CME
Special weather statement, Jun 3, 7:01 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 701 PM CDT FRI JUN 3 2011 MSZ054-055-040030- SIMPSON MS-COPIAH MS- 701 PM CDT FRI JUN 3 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF UNION AT 701 PM CDT...MOVING WEST AT 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL COPIAH AND WESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3184 9029 3204 9021 3202 8999 3182 8998 TIME...MOT...LOC 0001Z 100DEG 14KT 3192 9004 CME
Local storm report, Jun 3, 7:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT FRI JUN 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG HAZLEHURST 31.86N 90.39W
06/03/2011 COPIAH MS EMERGENCY MNGR
TREES AND POWER LINES WERE DOWNED AROUND HAZLEHURST
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:04 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 41 min |
| Jun 3, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 39 min |
| Jun 3, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 36 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 53 min |
| Jun 3, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 25 min |
| Jun 3, 9:59 PM CDT | Special Weather Statement | JAN | Tensas | 31 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.